A generalization of an inequality of Fejér
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1967), pp. 57-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_2_a7,
author = {S. Z. Rafal'son},
title = {A~generalization of an inequality of {Fej\'er}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--63},
year = {1967},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_2_a7/}
}
S. Z. Rafal'son. A generalization of an inequality of Fejér. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1967), pp. 57-63. http://geodesic.mathdoc.fr/item/IVM_1967_2_a7/